# SDR USAA2011112800011

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 36,962 hours, 20,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER AMM 25-65-53.  OPS CHECKED GOOD.
